# SDR AT9900411

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 236-308
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE CABIN FLOOR PANEL NR 29 AT BS 236-308 RBL 1-24 CORRODED ON MOST OF FACE AND SPOTS ON BACKSIDE OF HAT SECTION REINFORCEMENTS.  CUT OUT NEW SKIN AND HAT REINFORCEMENT SECTIONS.  DRILL, TRIMMED, ASSEMBLED, TREATED, PRIMED, INSTALLED NEW INSULATION AND EDGE STRIPS IAW DC9 SRM 51-10-3, 51-30-2, 51-70-0 AND 53-21-0.
